Download this article
 Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Free and based path groupoids

Andrés Ángel and Hellen Colman

Algebraic & Geometric Topology 23 (2023) 1959–2008
Bibliography
1 A Adem, J Leida, Y Ruan, Orbifolds and stringy topology, 171, Cambridge Univ. Press (2007) MR2359514
2 A Ángel, H Colman, G–category versus orbifold category, Topol. Methods Nonlinear Anal. 61 (2023) 179 MR4583973
3 H Colman, The Lusternik–Schnirelmann category of a Lie groupoid, Trans. Amer. Math. Soc. 362 (2010) 5529 MR2657690
4 H Colman, On the 1–homotopy type of Lie groupoids, Appl. Categ. Structures 19 (2011) 393 MR2772614
5 N Gambino, A Joyal, On operads, bimodules and analytic functors, 1184, Amer. Math. Soc. (2017) MR3709720
6 K Guruprasad, A Haefliger, Closed geodesics on orbifolds, Topology 45 (2006) 611 MR2218759
7 E Lupercio, B Uribe, Loop groupoids, gerbes, and twisted sectors on orbifolds, from: "Orbifolds in mathematics and physics" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 163 MR1950946
8 J P May, A concise course in algebraic topology, Univ. Chicago Press (1999) MR1702278
9 I Moerdijk, D A Pronk, Orbifolds, sheaves and groupoids, K–Theory 12 (1997) 3 MR1466622
10 B Noohi, Mapping stacks of topological stacks, J. Reine Angew. Math. 646 (2010) 117 MR2719557
11 B Noohi, Fibrations of topological stacks, Adv. Math. 252 (2014) 612 MR3144243
12 J Pardon, Enough vector bundles on orbispaces, Compos. Math. 158 (2022) 2046 MR4515091
13 D A Pronk, Etendues and stacks as bicategories of fractions, Compositio Math. 102 (1996) 243 MR1401424
14 D Pronk, L Scull, Translation groupoids and orbifold cohomology, Canad. J. Math. 62 (2010) 614 MR2666392
15 D Pronk, L Scull, M Tommasini, Atlases for ineffective orbifolds, preprint (2017) arXiv:1606.04439v2
16 I Satake, On a generalization of the notion of manifold, Proc. Nat. Acad. Sci. U.S.A. 42 (1956) 359 MR79769
17 A Sibih, Orbifold atlas groupoids, master’s thesis, Dalhousie University (2013)
18 J Strom, Modern classical homotopy theory, 127, Amer. Math. Soc. (2011) MR2839990